# SDR ASAA2018091226105

- Difficulty date: August 22, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,659 hours, 12,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 114A591022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT RBL 64 IS CORRODED FROM FS 636 TO FS 653. GROUNDED - YES. REMOVED CORR ON CREASE BEAM CHORD ANGLE AT RBL 64 STA 636 TO 653 FOUND TO BE OUT OF LIMITS IAW SRM 53 40 13 1A 1. REMOVED AND REPLACED CREASE BEAM CHORD IAW SRM 51 40 02 0G 0 W 2" O .080 R .038 L 4FT D .042.
